# SDR SWAA2023052541939

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE: STRAP HAS CORROSION AT BS 1016+11 RBL 17.5<[01] CORROSION ON THE STRAP AT BS1016+11 RBL 17.5 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C;[02] REMOVED TRAP BETWEEN BS1016-BS1022 RBL 17.5 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] FABRICATED; LOCATED AND DRILLED NEW FLOOR STRUCTURE STRAP BS 1016+11; RBL 17.5 WL 208 MADE FROM 7075T6#0.050'C; LOT#1505777-1 IAW SRM 51-30-01-0G-0 AND DWG# 147A5730 REV-APPLIED CHEMICAL CONVERSION COATING IAW RM 51-20-01-0G-0 OK TO PRIME;[05] VERIFIED CORRECTIVE ACTIONS 4 OK TO PRIME GIVEN;[06] APPLIED TWO LAYERS OF BMS 10-11 TO REPAIR PART IAW SOPM 20-41-02. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL GIVEN;[08] INSTALLED TRAP BETWEEN BS1016-BS1022 RBL 17.5 IAW SRM 51-40-02 AND IAW DWG#147A5730;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
